# SDR 2022F00466

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: General aviation
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 5,260 hours, 13,846 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 8TJ320DAA1
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY PROBE INDICATOR UPGRADE - 00-2800-EO-3766 STC SR02492AK INSTALLED 05/26/2022  - MONTH AFTER INSTALLATION, 06/14/2022 BEGAN GETTING ERRATIC FUEL LEVEL READINGS. READING HIGH, UP/DOWN, MAXED OUT OR READING 0. REPLACED QUANTITY COMPUTER, REPLACED FUEL PROBE (SUSPECTED WATER ON PROBE, EMAIL FROM STANDARD AERO SAID "WE HIGHLY DOUBT WATER VAPOR CREATED THIS PROBLEM"), FINALLY DISCOVERED WATER GETTING INSIDE THE CONNECTOR ON THE MAIN ELECTRICAL CONNECTOR TO PLUMBING MODULE. WE DOUBLE HEAT SHRINKED IT AND RTV INTO THE CONNECTOR. THIS APPEARED TO FIX THE PROBLEM, HOWEVER IT HASN’T RAINED MUCH ON THE EAST COAST SINCE JULY. NOTE: THIS AIRCRAFT HAS NO HANGAR, BASED AT HOSPITAL PARKED OUTSIDE ALL THE TIME. WE HAVE GOTTEN RAIN FINALLY AND ONCE AGAIN, WE ARE GETTING BAD FUEL READINGS. WATER HAS GOTTEN INTO THE CONNECTORS. TODAY I BLEW WATER OUT THE CONNECTOR W/ COMPRESSED AIR, USED HEAT GUN TO EVAPORATE WATER. CORRECT FUEL READING X3 OF CYCLING POWER. APPEARED FIXED. FLIES BACK TO BASE AND FUEL LEVEL INCREASED, BUT HOLDING STEADY 20 GALLONS MORE THAN TOOK OFF WITH. TROUBLESHOOTING NOW IS TO DE PIN AND CLEAN EVERYTHING AND SEE WHAT THAT DOES UNTIL IT RAINS AGAIN.    CAN WE GET SOME GUIDANCE ON HOW TO WATER PROOF THIS CONNECTOR? THIS AIRCRAFT HAS BEEN PROBLEMATIC WITH THIS FUEL QUANTITY DESIGN SINCE INSTALLATION. 3 OTHER AIRCRAFT OPERATING IN THE AREA, 7317, 7371, 7481 STILL HAVE THE OLD DESIGN AND NEVER HAD ANY FUEL RELATED ISSUES.
